# SDR FDEA201207092520

- Difficulty date: July 9, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Gouged
- Location: Bs 1320-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25 SEAT TRACK DIRTY AND GOUGED BS 1320- 1540.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02.  FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52.  INSTALLED NEW SEAT TRACK AT LBL 24.75 BS 1320- 1540 IAW SRM 51-40-02 AND REF DWG 146N5120. MAJOR  REPAIR.
